# SDR SWAA2024011139638

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,024 hours, 10,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS ONE FWD AND ONE AFT EMERGENCY FLASHLIGHTS NOT BLINKING<[01] OK TO CONTINUE PER MEL 25-12-01 SP1B AUTH #174658;[02] RE-SEATED ONE FWD AND ONE AFT EMERGENCY FLASHLIGHT PER S.I.P.
